International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 363-379

Boundary value problems for partial differential equations with piecewise contant delay

Joseph Wiener

Department of Mathematics, The University of Texas - Pan American, Edinburg 78539, Texas, USA

Received 21 February 1990

Copyright © 1991 Joseph Wiener. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The influence of certain discontinuous delays on the behavior of solutions to some typical equations of mathematical physics is studied.